# SDR VJ9800457

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 294 -312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG FLOOR SUPPORT BETWEEN BS 294 AND 312 FLOORBEAMS CORRODED BEYOND LIMITS.  REMOVED CORROSION OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED FLOOR SUPPORT REPAIR, ALODINED, PRIMED, AND INSTALLED REPAIR IAW SRM 51-40-3, 51-10-2, 51-30-2, AND MM 51-21-31.
